# SDR REXA2015011500054

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 23,041 hours, 20,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG AFTER GEAR DISAGREE MASTER CAUTION QRH COMPLETE.  DURING TROUBLESHOOTING FOR DISC 1 ON AML 3180474 FOUND RT MLG UPLOCK TARGET LOOSE.  REFER TO CORRECTIVE ACTION NR 2 ON AML 3180474 PREFORMED GEAR SWING CHECK IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.  ADDED ADDITIONAL WASHER TO THE RT MLG UPLOCK IAW CMM 32-30-15, ADJUSTED PROX SENSOR ON RT MLG UPLOCK IAW AMM 32-61-05.  PSEU CORRELATION CHECKED GOOD.  ACFT REQUIRE GEAR SWING REFER TO DISC 1 1 ON AML 3180474 NO CODES WERE FOUND IN THE PSEU.
